MathSciNet Relay Station
MathSciNet bibliographic data
MR1929974 (2003i:91052) 91B28 (91B16 91B30 91B70)
Chen, Zengjing; Epstein, Larry Ambiguity, risk, and asset returns in continuous time. Econometrica 70 (2002), no. 4, 1403–1443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement